# SDR MASA200602131

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,287 hours, 8,950 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Part number: 3604501001
- Part serial: 0676
- Condition: Defective
- Location: Spoiler
- Part time: 9,270 hours, 8,949 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7180 IAD.  SPOILER FAULT ON LANDING.  MX R2 SPOILER CONTROL VALVE.
